# SDR DALA1256470602

- Difficulty date: December 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 87,888 hours, 44,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 356-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON RIVET HEADS LOCATED AT S4R APPROX BS 356 AND S4R BS 540.  REMOVED FASTENERS BS 356.  REMOVED FASTENER AT BS 540. COMPLIED WITH  HGEC INSPECTION ON FUSELAGE SKIN AROUND REMOVED FASTENERS AT BS 356 S4R AND BS 540 S4R. NO DISCREPANCIES NOTED.  REPLACED FASTENERS IAW SRM 53-00-01, FIG 201.
